On Hamiltonian rational transfer functions

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


A sequel to a previous paper, Fuhrmann [1983], this paper contains a detailed study of rational transfer functions having Hamiltonian symmetry. A detailed realization procedure is described that reflects this symmetry. As a corollary the Williamson canonical form for Hamiltonian maps in symplectic spaces is derived.

Original languageEnglish
Pages (from-to)1-93
Number of pages93
JournalLinear Algebra and Its Applications
Issue numberC
StatePublished - 1 Jan 1984

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On Hamiltonian rational transfer functions'. Together they form a unique fingerprint.

Cite this